MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, AIR TVH TMX NFRSMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Headache (1880); Hyperglycemia (1905); Sweating (2444); Lethargy (2560)
Date of Event 06/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Products were returned and pending qc evaluation.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2020 to ensure that the customer's condition improved - able to establish contact with customer and stated customer felt lethargic and still had a headache.Customer did not need any medical attention.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2020 to ensure that the customer's condition improved - able to establish contact with customer and stated customer was admitted to the hospital on (b)(6) 2020.Husband stated that his wife¿s blood sugar result was 518 mg/dl (did not disclose fasting/non-fasting) at 11 pm.The customer was diagnosed with hyperglycemia was still in the hospital.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2020 to ensure that the customer's condition improved - able to establish contact with customer's husband and stated his wife was discharged on (b)(6) 2020.Customer was receiving another call and is unable to provide any additional information.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2020 to ensure that the customer's condition improved - able to establish contact with customer and stated that is still not feeling well.Customer husband then came on the phone and states that he is busy getting groceries in the house and he had to go.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2020 to ensure that the customer's condition improved - able to establish contact with customer's husband and states that his wife is currently with a speech therapist.Customer's blood sugar was not the issues, at this the meter is working fine.Customer's husband stated she has visited different doctors but it is not due to diabetes.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2020 to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for meter does not turn on with strip inserted accompanied by symptoms.Husband is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of sweating and headache.Medical attention is reported as a result of the actual blood glucose results.The product storage location is undisclosed.The test strip lot manufacturer¿s expiration date is 10/31/2021 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Sections with additional information as of 20-aug-2020: h6: updated fda's method, result, and conclusion codes.H10: meter was returned for evaluation; no defect was detected.Test strips were returned for evaluation; defect detected: does not turn on with strip inserted.H10: most likely underlying root cause: rc-065: horizontal scratches crossing the electrodes.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10323359
Report Number1000113657-2020-00511
Device Sequence Number515743
Product Code NBW
UDI-Device Identifier00021292007447
UDI-Public(01)00021292007447
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2021
Device Model NumberMETER, AIR TVH TMX NFRSMG/DL
Device Catalogue NumberREA4H01-01
Device Lot NumberZX4008S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2020
Distributor Facility Aware Date07/07/2020
Initial Date Received by Manufacturer 07/07/2020
Supplement Date Received by Manufacturer07/21/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;